# SDR 08FDEA02786

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554580
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN RT SIDE AT BS 950E 1 INCH STR S-18R 4 INCH SKIN IS GOUGED.  REMOVED DAMAGE REF SRM 53-30-1.  NDT'D ORIGINAL MATERIAL THICKNESS .140.  REMOVED .044  .096 MATERIAL REMAINING.  REPAIRED ON N00256.  THIS IS CLASSIFIED AS A MAJOR REPAIR.   MATERIAL LOSS OUT OF LIMITS REF SRM 53-30-1 AREA TO BE REPAIRED ON N00256.
